Segui
Donatella Iacono
Donatella Iacono
Email verificata su uniba.it
Titolo
Citata da
Citata da
Anno
Semiregularity and obstructions of complete intersections
D Iacono, M Manetti
Advances in Mathematics 235, 92-125, 2013
322013
An algebraic proof of Bogomolov-Tian-Todorov theorem
D Iacono, M Manetti
Deformation Spaces: Perspectives on algebro-geometric moduli, 113-133, 2010
312010
Deformations and Obstructions of Pairs (X, D)
D Iacono
International Mathematics Research Notices 2015 (19), 9660-9695, 2015
292015
Differential graded Lie algebras controlling infinitesimal deformations of coherent sheaves.
D Fiorenza, D Iacono, E Martinengo
Journal of the European Mathematical Society (EMS Publishing) 14 (2), 2012
282012
Differential graded Lie algebras and deformations of holomorphic maps
D Iacono
arXiv preprint math/0701091, 2007
272007
The Tutte polynomial of the Sierpiński and Hanoi graphs
A Donno, D Iacono
Advances in Geometry 13 (4), 663-694, 2013
262013
On deformations of pairs (manifold, coherent sheaf)
D Iacono, M Manetti
Canadian Journal of Mathematics 71 (5), 1209-1241, 2019
212019
L-Algebras and Deformations of Holomorphic Maps
D Iacono
International Mathematics Research Notices 2008 (9), rnn013-rnn013, 2008
162008
On the abstract Bogomolov-Tian-Todorov theorem
D Iacono
arXiv preprint arXiv:1711.11474, 2017
112017
A semiregularity map annihilating obstructions to deforming holomorphic maps
D Iacono
Canadian Mathematical Bulletin 54 (3), 472-486, 2011
92011
THE TUTTE POLYNOMIAL OF THE SCHREIER GRAPHS OF THE GRIGORCHUCK GROUP AND THE BASILICA GROUP
T Ceccherini-Silberstein, A Donno, D Iacono
Ischia Group Theory 2010, 45-68, 2012
82012
Deformations of algebraic subvarieties
D Iacono
arXiv preprint arXiv:1003.3333, 2010
52010
An algebraic proof of Bogomolov-Tian-Todorov theorem, Deformation Spaces, 39,(2010), 113-133
D Iacono, M Manetti
arXiv preprint arXiv:0902.0732 1 (3), 0
5
Distances and isomorphisms in 4-regular circulant graphs
A Donno, D Iacono
AIP Conference Proceedings 1738 (1), 270002, 2016
32016
Posetted trees and Baker-Campbell-Hausdorff product
D Iacono, M Manetti
Mediterranean journal of mathematics 10, 611-623, 2013
32013
Local structure of abelian covers
D Iacono
Journal of Algebra 301 (2), 601-615, 2006
32006
Diffeomorphism classes of Calabi-Yau varieties
G Bini, D Iacono
arXiv preprint arXiv:1612.04311, 2016
22016
Algebre di Lie differenziali graduate e deformazioni di mappe olomorfe
D Iacono
Bollettino dell'Unione Matematica Italiana 10 (2), 251-254, 2007
22007
Homotopy abelianity of the DG-Lie algebra controlling deformations of pairs (variety with trivial canonical bundle, line bundle)
D Iacono, M Manetti
International Journal of Mathematics 32 (11), 2150086, 2021
12021
On the adjoint map of homotopy abelian DG-Lie algebras
D Iacono, M Manetti
Archivum Mathematicum 55 (1), 7-15, 2019
12019
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20